# SDR SWAA094408

- Difficulty date: July 8, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 4,996 hours, 3,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS END CAP MISSING AT ROW 1.  REMOVED AND REPLACED EEPLS PER MM.
